General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 153–154 (Mi umn651)  

This article is cited in 18 scientific papers (total in 18 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The problem of the twenty-five spheres

O. R. Musin

M. V. Lomonosov Moscow State University


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 794–795

Bibliographic databases:

MSC: 05B40, 52A37
Accepted: 14.05.2003

Citation: O. R. Musin, “The problem of the twenty-five spheres”, Uspekhi Mat. Nauk, 58:4(352) (2003), 153–154; Russian Math. Surveys, 58:4 (2003), 794–795

Citation in format AMSBIB
\by O.~R.~Musin
\paper The problem of the twenty-five spheres
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 153--154
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 794--795

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezdek K., “Sphere packings revisited”, European J. Combin., 27:6 (2006), 864–883  crossref  mathscinet  zmath  isi  elib  scopus
    2. Fradon M., Roelly S., “Infinite system of Brownian balls: Equilibrium measures are canonical Gibbs”, Stoch. Dyn., 6:1 (2006), 97–122  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Musin O.R., “The kissing problem in three dimensions”, Discrete Comput. Geom., 35:3 (2006), 375–384  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Barg A., Musin O.R., “Codes in spherical caps”, Adv. Math. Commun., 1:1 (2007), 131–149  crossref  mathscinet  zmath  isi
    5. Proc. Steklov Inst. Math., 263 (2008), 134–149  mathnet  crossref  mathscinet  zmath  isi  elib
    6. Musin O.R., “The kissing number in four dimensions”, Ann. of Math. (2), 168:1 (2008), 1–32  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. N. A. Kuklin, “Vid ekstremalnoi funktsii v zadache Delsarta otsenki sverkhu kontaktnogo chisla trekhmernogo prostranstva”, Tr. IMM UrO RAN, 17, no. 3, 2011, 225–232  mathnet  elib
    8. N. A. Kuklin, “Delsarte method in the problem on kissing numbers in high-dimensional spaces”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 108–123  mathnet  crossref  isi  elib
    9. Leonardo Martinez, Luis Montejano, “Geometric variants of Hallʼs Theorem through Spernerʼs Lemma”, Electronic Notes in Discrete Mathematics, 44 (2013), 127  crossref  scopus  scopus
    10. O. R. Musin, A. S. Tarasov, “Enumeration of irreducible contact graphs on the sphere”, J. Math. Sci., 203:6 (2014), 837–850  mathnet  crossref  mathscinet
    11. N. A. Kuklin, “The extremal function in the Delsarte problem of finding an upper bound for the kissing number in the three-dimensional space”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 99–111  mathnet  crossref  mathscinet  isi  elib
    12. O. R. Musin, A. S. Tarasov, “Extremal problems of circle packings on a sphere and irreducible contact graphs”, Proc. Steklov Inst. Math., 288 (2015), 117–131  mathnet  crossref  crossref  isi  elib
    13. Chen H., “Apollonian Ball Packings and Stacked Polytopes”, Discret. Comput. Geom., 55:4 (2016), 801–826  crossref  mathscinet  zmath  isi  elib  scopus
    14. Kokorev D., Piskovatskii N., “Applied Problems of Polyhedron Inscribing Task Solving”, 5Th International Young Scientist Conference on Computational Science, Ysc 2016, Procedia Computer Science, 101, eds. Boukhanovsky A., Bubak M., Balakhontceva M., Elsevier Science BV, 2016, 227–232  crossref  isi  scopus  scopus
    15. Kokorev D.S., “An Algorithm For Determining the Optimal Variant of a Cut Gem With Maximal Mass and Specified Symmetry Deviations”, Bizn. Inform., 40:2 (2017), 40–46  crossref  isi
    16. Solymosi J., Wong C., “An Application of Kissing Number in Sum-Product Estimates”, Acta Math. Hung., 155:1 (2018), 47–60  crossref  mathscinet  isi  scopus  scopus
    17. Musin O.R., “Towards a Proof of the 24-Cell Conjecture”, Acta Math. Hung., 155:1 (2018), 184–199  crossref  mathscinet  isi  scopus  scopus
    18. Li J., Madiman M., “A Combinatorial Approach to Small Ball Inequalities For Sums and Differences”, Comb. Probab. Comput., 28:1 (2019), 100–129  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1096
    Full text:570
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019